Please help - just "crashed" hard

#1

So I’m actually from the PSSD from. I’ve had PSSD since 2016, and it has improved a degree over the years, both with time and with supplementation. Before this week, I would say I was around 50-70% normality, sexually, the majority of the time.

However, in the last few weeks, I stupidly began using poppy seed tea (basically opium tea) recreationally, mostly as a release from the stress of life and this hellish condition. I was aware of potential addiction and hormonal effects of opiates, but kept my use to 1-2x per week.

The first few times I used the tea, it actually boosted my libido a lot (surprisingly, given that opiates usually suppress T). This is probably related to dysfunction in my mesolimbic dopaminergic pathway. However, it did make it harder to maintain an erection and near impossible to cum (as expected).

This last Tuesday, I dosed tea again, but this time there wasn’t much euphoria or libido increase. I chose to end the “high” early by taking Naltrexone, an opiate antagonist (antagonized mu and kappa receptors). I took this about 7 hours after dosing. I woke up feeling fearful and sweaty, and did not sleep very well the rest of the night.

Note: this is the 2nd or third time I ended the high early with seed tea. The half life is so long that I’d rather enjoy the effects for several hours, then cut them off as not to depress my testosterone and raise my prolactin for too long.

Anyway, when I woke up Wednesday morning, I experienced much, much worse sexual dysfunction than is typical. I could barely get it up with excess manual stimulation. It seemed slightly better later that afternoon.

The last two mornings, I have tried to jack off, and the function is even worse. I am basically completely impotent. I can’t even achieve a full erection with manual stimulation - just beyond a chub - which immediately will be lost when stimulation is stopped.

Since Wednesday morning, I have been plagued with anxiety and hardly eating / able to focus on anything but this. I know this may be contributing to the problem at this point (excess cortisol lowers T), but I don’t think it’s entirely maintaining the dysfunction.

I fucked up. I don’t know where to turn. I’m losing it. My anxiety is horrible. I already take daily benzos and cannot take more.

Should I take anything? Should I just stop jacking off for a few weeks and try to relax? Should I take ashwagandha for the stress?

PLEASE help. This is my worst nightmare come true. PSSD already left me with horrible symptoms (neurological, sexual, and anxiety), but complete impotence on top of this might drive me to the brink of insanity/suicide.

Any suggestions would be much welcomed. I just need someone who understands try to calm me down and approach this with a level head (mine is anything but level).

2 Likes
#2

Stop taking things, man. Give your body time to recover. Drink water, sleep well, light exercise, stretch/meditate. Those things are good. Taking random supplements is not.

Try to relax. It’s only been a few days since your last dose.

2 Likes
#3

Hello @naiverat,

I’m really saddened by your story. It must be very scary to be where you are right now. I have not been dealing with this as long as you so apologies if I just outright get something wrong or offer information you’ve already seen/heard.

My condition has fluctuated greatly over the past year, but by far the worst period was at Crash so I know something like how you must be feeling. At crash, I was also impotent, but with time it corrected itself, a little at a time and over months, not days or weeks.

As you have seen improvement in your condition, I would assume that it is possible for your condition to stabilise again. It’s unfortunate that this is so scary when we are in the midst of it as it would be so much easier to cope with if we were rational.

There’s not a good history of people taking substances to alleviate this (I’m actually surprised that you had any kind of system) so in my opinion, your best bet would be to take nothing. Some others may disagree, but I would say we don’t have much consistency when it comes to things that have helped so caution may be the best position to take.

Please take it easy, avoid stress and continue to check in with us.

2 Likes
#4

Thanks for the replies. It’s just so frustrating that I may have to start again from ground zero - in a much worse position than I ever was originally sexually. I’ve never had complete impotence, and it’s scaring the shit out of me.

Using naltrexone and boron together actually returned nearly %100 of my sexual function during the first 2 weeks of use in May. It has shown to boost LH, and in turn T, and correct cases of erectile dysfunction caused by central opioidergic dysfunction.

And so I thought using Naltrexone to prematurely end an opiate high would be fine, if not beneficial, as I may get a strong hormonal rebound. I know sometimes people run “cycles” of drugs to try to “snap” back some on/off mechanism.

It appears I have have snapped my hypothalamus output way out of whack.

I’ll try to relax and wait several weeks without (even though the anxiety surrounding this is a nightmare).

I won’t be using recreational drugs again. I. So mad at myself, even though I couldn’t have predicted this happening.

#5

Sorry to hear about your crash. The guys have already given you good advice in allowing yourself to recover naturally. Your body will figure stuff out so don’t get in its way right now.

Maybe consider putting time into understanding yourself so you don’t do this again. It could be in your nature to take risks. If it is there is every chance you will do this again in the future. It could be something different but those ingrained behaviours have a habit of repeating.
If you can’t figure out why it might be money well spent seeing someone.

Apologies if that’s off the mark I don’t know you but thought it might be worth a mention. When we fall in life it’s usually from a good place or a time of stress when we are less aware and more likely to make a mistake from absent behaviour.

1 Like
#6

@ac3c, this was obviously an idiotic decision. I admit that since contracting PSSD, I have dealt with some bad anhedonia and other emotional issues relation to the condition.

As such, at times, I’ve self-medicated with drugs to cope (alcohol, pot, poppy pod/seed tea). I had never really experienced any setbacks from the substances, unless temporarily while still intoxicated. The dangers of messing with my body more are now extremely apparent, and it will be a cold day in hell before I ingest anymore substances recreationally.

But yeah, I went on SSRIs initially to cope with anxiety (and they worked well to a point). I’m currently in therapy, trying to work on my anxiety with CBT and ACT.

My basal anxiety levels had actually been quite good the last several months until this event. I don’t know if the anxiety was caused by the crash or my reaction to the crash.

I’m starting graduate school in a few months, and I don’t think I could operate under this stress / anxiety that I’m experiencing right now. This is such bad timing. But again, it has only been a few days and I still have naltrexone and many poppy alkaloids (over 20 in tea) in my system. I’ll just have to ride it out and not jump to any conclusions for a while.

#7

Have you looked into neuro feedback, LENs or neuro optima? This could help with your emotions and thinking. Look at getting the EEG for neuro feedback it may help to identify past anxiety in your brain (video on youtube shows anxiety from childhood) which the therapy can improve. BrainHQ played regularly can help cognition.

Acupuncture for blood flow to brain and better thinking. For anxiety try a float tank just once.

Neuro optima is done by yourself but I would consider working under a medical professional for the rest.

As hard as it is you may have to accept what you have, give thanks every day and play the long game.
We don’t always realise what we had until we lost it.

#8

To me, this makes sense. We commonly see people transiently get better through substances that reduce androgenic action.

That would be a good idea. Often people get worse after orgasm.

1 Like
#9

In terms of taking things that retrogressed my situation greatly after a period of recovery, I’m in the same boat.

Don’t even consider taking ashwagandha as I’ve read reports of it causing long term PSSD and anhedonia which might worsen your condition even further.

1 Like
#10

Sucks, ain’t it, mercked? Feels like an endless battle, this one.

Like how many times can we be fucked over? First the mental illness/premature balding that caused us to take these meds, then years of bodily dysfunction that heals somewhat, only to be completely setback to ground zero?

It’s honestly exhausting.

#11

Two week update:

  • anxiety still very bad. Feel like I have a constant knot in my stomach. Cortisol feels high - less sleep and more restless. No tolerance to stress. This is the most concerning part, and is showing no improvement. I may have further fucked my HPA axis.

  • sexual function has improved from where it was. Was able to have sex over the weekend. Erections can be achieved without manual stimulation but are more difficult to achieve than they were at my previous baseline. Ejaculation is weaker (less shooting and more dribbling)

Anyone have any theories as for what may have happened and how I can approach resolving this? I’ve been free of supplements and drugs (except daily benzos) for the last two weeks and have been taking it easy (nothing too stressful).

I’m considering trialing moclobemide to potentially normalize my HPA axis (even though I hate serotonergic drugs, I’m becoming frantic).